# SDR ASOA2012122102712

- Difficulty date: November 30, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,333 hours, 22,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R38303253
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE CORRODED.  LOCATED & DRILLED NEW SERVICE DOOR ANGLE IAW SRM 51-40-11.  INSTALLED NEW SERIVCEABLE DOOR SILL ANGLE IAW SRM 51-42-21 AND 51-42-13.
